Improved heat kernel bounds for certain magnetic Schrödinger operators

The Anh Bui, Fu Ken Ly

Research output: Contribution to journalArticle

Abstract

We obtain an improved heat kernel bound for certain magnetic Schrödinger operators. The proof utilises an improved Fefferman–Phong inequality for magnetic operators and subsolution estimates for the corresponding parabolic equations.

Original languageEnglish
Pages (from-to)1671-1677
Number of pages7
JournalProceedings of the American Mathematical Society
Volume148
Issue number4
DOIs
Publication statusPublished - Apr 2020

Keywords

  • Heat kernel
  • magnetic Schrödinger operator

Fingerprint Dive into the research topics of 'Improved heat kernel bounds for certain magnetic Schrödinger operators'. Together they form a unique fingerprint.

  • Cite this